Logo Logo
Help
Contact
Switch Language to German
Gratzl, Norbert; Orlandelli, Eugenio (19. January 2018): Logicality, Double-Line Rules, and Modalities. In: Studia Logica, Vol. 107, No. 1: pp. 85-107
Full text not available from 'Open Access LMU'.

Abstract

This paper deals with the question of the logicality of modal logics from a proof-theoretic perspective. It is argued that if Dos̆en’s analysis of logical constants as punctuation marks is embraced, it is possible to show that all the modalities in the cube of normal modal logics are indeed logical constants. It will be proved that the display calculus for each displayable modality admits a purely structural presentation based on double-line rules which, following Dos̆en’s analysis, allows us to claim that the corresponding modal operators are logical constants.